Alert archive / Texas / Flash Flood Warnings in 2012
Flash Flood Warning 20, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 11, 2012, 5:56 PM CDT for Delta County, Hopkins County, Hunt County, Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 11, 2012, 5:56 PM CDT (22:56 UTC)
- Expired
- May 11, 2012, 8:00 PM CDT
- In force
- 2 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Delta County, TX, Hopkins County, TX, Hunt County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 161 km from the middle of the area, began a volume at 22:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 11, 7:05 PM CDT | FLASH FLOOD | Commerce, TX | SEVERAL STREETS IN COMMERCE STILL CLOSED DUE TO HIGH WATER |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 69 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 10.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 119 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 617 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 60 m²/s²
- 0-3 km storm-relative helicity
- 128 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
612
WGUS54 KFWD 112256
FFWFWD
TXC119-223-231-120100-
/O.NEW.KFWD.FF.W.0020.120511T2256Z-120512T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
556 PM CDT FRI MAY 11 2012
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EASTERN HUNT COUNTY IN NORTH CENTRAL TEXAS
WESTERN DELTA COUNTY IN NORTHEAST TEXAS
WESTERN HOPKINS COUNTY IN NORTHEAST TEXAS
* UNTIL 800 PM CDT
* AT 556 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
THUNDERSTORMS WITH HEAVY RAINFALL ALONG A LINE EXTENDING FROM 15
MILES NORTHWEST OF COOPER TO 2 MILES EAST OF COMMERCE TO 5 MILES
SOUTHEAST OF CAMPBELL...MOVING EAST AT 10 MPH. VERY HEAVY RAINS
HAVE ALREADY OCCURRED ACROSS THE WARNED AREA...AND ADDITIONAL HEAVY
RAINFALL WILL RESULT IN FLASH FLOODING THROUGH 800 PM CDT. RESCUES
HAVE BEEN REPORTED IN COMMERCE.
* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
INCLUDE...CUMBY...COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE
PARK SOUTH SULPHUR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3347 9568 3348 9565 3347 9559 3298 9565
3298 9594 3297 9595 3294 9611 3339 9600
3341 9586 3346 9586 3346 9582 3349 9578
$$2 follow-up statements
478
WGUS74 KFWD 120005
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
705 PM CDT FRI MAY 11 2012
TXC119-223-231-120100-
/O.CON.KFWD.FF.W.0020.000000T0000Z-120512T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELTA TX-HOPKINS TX-HUNT TX-
705 PM CDT FRI MAY 11 2012
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
EASTERN HUNT...WESTERN HOPKINS AND WESTERN DELTA COUNTIES...
AT 704 PM CDT...RUNOFF FROM RECENT HEAVY RAINFALL WILL CONTINUE TO
PRODUCE FLASH FLOODING. ROAD CLOSURES CONTINUE AND THERE HAVE BEEN
WATER RESCUES OF STRANDED MOTORISTS. THE THREAT FOR ADDITIONAL
WIDESPREAD HEAVY RAINS HAS DIMINISHED...BUT THE THREAT FOR FLASH
FLOODING CONTINUES.
SOME LOCATIONS THAT WILL CONTINUE TO BE AFFECTED INCLUDE COMMERCE
COOPER LAKE PARK SOUTH SULPHUR...COOPER LAKE PARK DOCTORS CREEK AND
COOPER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TURN AROUND...DONT
DROWN. IT ONLY TAKES TWO FEET OF MOVING WATER TO CARRY AWAY MOST
VEHICLES...INCLUDING PICKUPS AND SPORT UTILITY VEHICLES. TAKE A
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL WATER
RECEDES. CHILDREN SHOULD NEVER PLAY AROUND HIGH WATER...DRAINAGE
DITCHES...STORM DRAINS...OR FLOODED STREAMS.
&&
LAT...LON 3347 9568 3348 9565 3347 9559 3298 9565
3298 9594 3297 9595 3294 9611 3339 9600
3341 9586 3346 9586 3346 9582 3349 9578
$$612
WGUS74 KFWD 120058
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
758 PM CDT FRI MAY 11 2012
TXC119-223-231-120107-
/O.EXP.KFWD.FF.W.0020.000000T0000Z-120512T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DELTA TX-HOPKINS TX-HUNT TX-
758 PM CDT FRI MAY 11 2012
...THE FLASH FLOOD WARNING FOR EASTERN HUNT...WESTERN HOPKINS AND
WESTERN DELTA COUNTIES EXPIRES AT 800 PM CDT...
THE HEAVY RAINFALL HAS ENDED ACROSS THE WARNED AREA...THEREFORE THE
FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE. IT WILL TAKE SOME
TIME FOR ALL THE RESIDUAL WATER TO DRAIN INTO CREEKS AND
STREAMS...SO CONTINUE TO EXERCISE CAUTION.
TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.
LAT...LON 3347 9568 3348 9565 3347 9559 3298 9565
3298 9594 3297 9595 3294 9611 3339 9600
3341 9586 3346 9586 3346 9582 3349 9578
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 11, 3:15 PM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, May 11, 3:15 PM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 315 PM CDT FRI MAY 11 2012 .DISCUSSION... OCCLUDED UPPER LOW CONTINUES TO SPIN SLOWLY NORTH-NORTHEAST BETWEEN GRAHAM AND WICHITA FALLS. BANDS OF SHOWERS AND THUNDERSTORMS...SOME CONTAINING HEAVY RAINFALL HAVE DEVELOPED WITHIN POCKETS OF HIGHER INSTABILITY THIS AFTERNOON BOTH ALONG AND EITHER SIDE OF I-35...AND NEAR THE VICINITY OF THE UPPER LOW CIRCULATION NORTHWEST OF A BRECKENRIDGE TO GAINESVILLE LINE. THE UPPER LOW IS EXPECTED TO DRIFT SLOWLY ACROSS SOUTHERN OKLAHOMA OVERNIGHT...THEN TOWARDS THE OZARKS ON SATURDAY WITH IT BEING RELATIVELY CUT OFF FROM STRONGER STEERING FLOW ALOFT TO THE NORTH. THERE IS A SLIGHT RISK FOR MARGINALLY SEVERE STORMS ACROSS SOUTHERN AND EASTERN COUNTIES THROUGH SUNSET...AS THESE AREAS WILL SEE INSTABILITY AROUND OR ABOVE 1000 J/KG WITH SOUTHWESTERLY BULK SHEAR BETWEEN 30-40 KTS. MARGINALLY SEVERE HAIL...DOWNBURST WINDS...AND LOCALIZED VERY HEAVY RAINFALL WOULD BE THE MAIN THREATS. DUE TO UNCERTAINTY ON WHERE EVENTUAL BANDS WILL SET UP THROUGH THIS EVENING...WILL NOT ISSUE ANY FLASH FLOOD WATCH AT THIS TIME. ONCE NIGHTFALL ARRIVES...BOTH STRENGTH AND COVERAGE OF CONVECTION WILL DECREASE GRADUALLY AS INSTABILITY FADES WITH RELATIVELY WEAK LAPSE RATES ALOFT. WILL MAINTAIN HIGHER CHANCES OF SHOWERS THROUGH EARLY SATURDAY ACROSS NORTHERN AND EASTERN COUNTIES...WITH LESSER CHANCES AS YOU HEAD SOUTHWEST TOWARD THE COLORADO AND BRAZOS RIVER VALLEYS. ISOLATED EMBEDDED THUNDER CANNOT BE RULED OUT LATER TONIGHT INTO EARLY SATURDAY. RAIN CHANCES SHOULD SLOWLY END FROM SOUTHWEST TO NORTHEAST ACROSS THE AREA LATER SATURDAY INTO SATURDAY EVENING...BUT WILL LINGER HIGHEST CHANCES ACROSS THE RED RIVER AND FAR EASTERN COUNTIES DUE TO PROXIMITY OF SLOW- EXITING UPPER LOW. A BRIEF PERIOD OF ZONAL FLOW OR WEAK SHORTWAVE RIDGING IS EXPECTED SATURDAY NIGHT INTO SUNDAY AS STATIONARY FRONT CURRENTLY JUST SOUTH OF THE RED RIVER FINALLY MOVES SOUTHWARD WITH SUPPORT OF NORTHWEST FLOW ALOFT. ANOTHER MORE SUBTLE SHORTWAVE DISTURBANCE ROTATES SOUTH THROUGH THE FOUR CORNERS SUNDAY NIGHT AND MONDAY MORNING...DROPS SOUTHEAST ACROSS THE AREA LATE MONDAY INTO TUESDAY. MODELS ARE REALLY STRUGGLING WITH RAIN CHANCES WITH NO SURFACE FOCUS ACROSS THE AREA. HAVE LEFT SLIGHT CHANCE POPS FOR NOW WITH DEEPEST MOISTURE EXPECTED OVER WEST AND SOUTH TEXAS AND ONLY MARGINAL INSTABILITY PRESENT. THIS SYSTEM MOVES SOUTHEAST ACROSS THE GULF OF MEXICO AND AWAY FROM NORTH TEXAS MID TO LATE WEEK WITH DRY NORTH FLOW ALOFT WEDNESDAY...THEN AN UPPER RIDGE SLIDING OVERHEAD IN ITS PLACE FOR THE LATTER HALF OF THE WEEK INTO NEXT WEEKEND. MODEST CAA COMBINED WITH CONSIDERABLE CLOUDINESS THROUGH EARLY NEXT WEEK SHOULD HOLD HIGH TEMPERATURES DOWN INTO THE 70S AND LOWER 80S. SOUTH FLOW WITH INCREASING HEIGHTS AND MORE SUNSHINE THE LATTER HALF OF THE WEEK WILL RESULT IN A WARM UP WELL INTO THE 80S AND EVEN NEAR 90 ACROSS THE FAR WESTERN COUNTIES. 05/ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 74 60 79 61 / 40 20 10 10 10 WACO, TX 59 76 59 79 60 / 20 20 10 10 10 PARIS, TX 60 73 57 77 59 / 70 50 10 10 10 DENTON, TX 58 73 58 79 58 / 40 30 10 10 10 MCKINNEY, TX 60 73 58 78 59 / 50 30 10 10 10 DALLAS, TX 63 74 60 79 61 / 40 20 10 10 10 TERRELL, TX 61 73 59 78 59 / 50 30 10 10 10 CORSICANA, TX 62 75 60 77 60 / 50 30 10 10 10 TEMPLE, TX 60 76 59 78 60 / 20 10 10 10 10 MINERAL WELLS, TX 57 73 57 78 58 / 30 20 10 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 11, 3:54 PM CDT, 2 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 354 PM CDT FRI MAY 11 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-121215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 354 PM CDT FRI MAY 11 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE THROUGH THIS EVENING. THE MOST LIKELY AREA FOR A STRONG TO SEVERE THUNDERSTORM WILL BE ALONG AND EAST OF A LINE FROM GAINESVILLE TO FORT WORTH TO TEMPLE. MARGINALLY SEVERE HAIL AND DAMAGING WINDS WILL BE POSSIBLE... AND LOCALLY HEAVY RAINS COULD CREATE LOCALIZED FLOODING PROBLEMS. AN ISOLATED SEVERE THUNDERSTORM WILL ALSO BE POSSIBLE LATE THIS AFTERNOON AND EARLY THIS EVENING TO THE NORTHWEST OF FORT WORTH. THIS AREA INCLUDES YOUNG...JACK...MONTAGUE...AND WISE COUNTIES. MARGINALLY SEVERE HAIL WILL BE POSSIBLE IN THESE AREAS BEFORE THE STORMS IN THIS AREA DIMINISH AFTER SUNSET. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A CHANCE FOR THUNDERSTORMS CONTINUES ACROSS NORTH TEXAS ON SATURDAY...HOWEVER THE BEST CHANCE FOR STORMS WILL REMAIN ALONG AND EAST OF THE INTERSTATE 35 CORRIDOR THROUGH SATURDAY EVENING. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY THROUGH TUESDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. .SPOTTER INFORMATION STATEMENT... LIMITED SPOTTER ACTIVATION MAY BE REQUESTED IN AREAS ALONG AND EAST OF A LINE FROM GAINESVILLE TO FORT WORTH TO TEMPLE THIS EVENING AND ALSO IN AREAS NORTHWEST OF FORT WORTH EARLY THIS EVENING.
In the hours before
Special weather statement, May 11, 2:22 PM CDT, 3 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
222 PM CDT FRI MAY 11 2012
TXZ101-111945-
JACK TX-
222 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL JACK COUNTY
AT 222 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 13 MILES NORTH OF JACKSBORO...MOVING NORTHEAST AT
5 MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3330 9813 3333 9835 3347 9833 3347 9809
3347 9808
TIME...MOT...LOC 1922Z 216DEG 4KT 3341 9823Special weather statement, May 11, 2:34 PM CDT, 3 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
234 PM CDT FRI MAY 11 2012
TXZ100-112000-
YOUNG TX-
234 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN YOUNG COUNTY
AT 234 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 10 MILES NORTH OF GRAHAM...MOVING NORTHEAST AT 5
MPH.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3341 9860 3340 9846 3336 9842 3322 9842
3312 9860 3326 9875
TIME...MOT...LOC 1934Z 228DEG 3KT 3325 9859Special weather statement, May 11, 3:35 PM CDT, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
335 PM CDT FRI MAY 11 2012
TXZ100-101-112100-
JACK TX-YOUNG TX-
335 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHWESTERN JACK COUNTY
EASTERN YOUNG COUNTY
AT 335 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 14 MILES NORTH OF
JACKSBORO TO 8 MILES NORTHEAST OF GRAHAM...MOVING NORTH AT 15 MPH.
CITIES IN THE PATH OF THESE STORMS INCLUDE BRYSON...GRAHAM AND
JACKSBORO.
PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THESE
STORMS.
LAT...LON 3341 9853 3340 9843 3347 9843 3348 9842
3347 9798 3343 9797 3343 9792 3336 9792
3308 9830 3300 9850 3299 9870
TIME...MOT...LOC 2035Z 196DEG 11KT 3342 9809 3317 9846Special weather statement, May 11, 4:16 PM CDT, 1 hour 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
416 PM CDT FRI MAY 11 2012
TXZ101-112145-
JACK TX-
416 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN JACK COUNTY
AT 417 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 4 MILES EAST OF JACKSBORO...MOVING NORTHEAST AT 5
MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE JACKSBORO.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3346 9797 3344 9798 3343 9794 3340 9791
3322 9792 3311 9809 3324 9824 3348 9805
3347 9798
TIME...MOT...LOC 2117Z 226DEG 5KT 3324 9809Special weather statement, May 11, 5:19 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
519 PM CDT FRI MAY 11 2012
TXZ121-135-112245-
HENDERSON TX-KAUFMAN TX-
519 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOUTHEASTERN KAUFMAN COUNTY
NORTHWESTERN HENDERSON COUNTY
AT 519 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES WEST OF GUN BARREL CITY...MOVING
NORTHEAST AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GUN BARREL CITY...KEMP...
MABANK...SEVEN POINTS AND TOOL.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3222 9620 3228 9629 3230 9630 3231 9633
3233 9636 3256 9615 3249 9607 3236 9608
3235 9593
TIME...MOT...LOC 2219Z 237DEG 15KT 3231 9621Special weather statement, May 11, 5:25 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
525 PM CDT FRI MAY 11 2012
TXZ105>107-112300-
DELTA TX-HOPKINS TX-HUNT TX-
525 PM CDT FRI MAY 11 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN HUNT COUNTY
WESTERN DELTA COUNTY
WEST CENTRAL HOPKINS COUNTY
AT 526 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF COMMERCE...MOVING NORTHEAST
AT 20 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE COMMERCE...COOPER...CUMBY...
COOPER LAKE PARK DOCTORS CREEK AND COOPER LAKE PARK SOUTH SULPHUR.
PEA-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS
STORM.
LAT...LON 3308 9579 3325 9603 3341 9589 3341 9586
3345 9586 3346 9585 3341 9567 3325 9557
TIME...MOT...LOC 2226Z 213DEG 15KT 3321 9582The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 10, 9:04 PM CDT | Areal Flood Advisory | FWD | Lampasas | 116 min |
| May 10, 9:14 PM CDT | Special Weather Statement | FWD | Williamson | 31 min |
| May 10, 10:17 PM CDT | Special Weather Statement | FWD | Milam | 28 min |
| May 11, 1:40 PM CDT | Special Weather Statement | FWD | Stephens | 35 min |
| May 11, 2:13 PM CDT | Areal Flood Advisory | FWD | Collin, Grayson | 3 hr |
| May 11, 2:22 PM CDT | Special Weather Statement | FWD | Jack | 23 min |
| May 11, 2:34 PM CDT | Special Weather Statement | FWD | Young | 26 min |
| May 11, 3:35 PM CDT | Special Weather Statement | FWD | Jack | 25 min |
| May 11, 4:00 PM CDT | Flash Flood Warning | FWD | Grayson | 119 min |
| May 11, 4:16 PM CDT | Special Weather Statement | FWD | Jack | 29 min |
| May 11, 4:21 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 25 min |
| May 11, 4:34 PM CDT | Areal Flood Advisory | FWD | Navarro | 2 hr |
| May 11, 5:05 PM CDT | Areal Flood Advisory | FWD | Delta, Fannin, Hopkins, Hunt, Kaufman, Lamar and 2 more | 3 hr |
| May 11, 5:19 PM CDT | Special Weather Statement | FWD | Kaufman | 26 min |
| May 11, 5:25 PM CDT | Special Weather Statement | FWD | Delta | 35 min |
| May 11, 6:13 PM CDT | Special Weather Statement | FWD | Parker | 32 min |
| May 11, 6:18 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 57 min |
Nearby
Flash Flood Warnings in Texas, 2012Every flash flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.